Log In Sign Up

PCOS Problems


Forum: Women's Health

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Women's Health LinkBack Topic Tools Search this Topic Display Modes
  #1  
July 13th, 2011, 10:18 AM
Veteran
Join Date: Jul 2007
Location: Central Florida
Posts: 235
Send a message via Yahoo to ashleyc8705
Last month I was diagnosed with PCOS and was put on ten day Provera. I started the pills on June 1st through June 10th. I started spotting on June 16th and finally bled a little on on the 17th. I started the birth control pills. It was very light. Then June 18th and 19th it was a bit more but usually when I got a period I would have very heavy bleeding. I did not experience this. I bled lightly up to the 24th and continued to spot there after. During this spotting it was brown (old blood). Then on July 4th I started bleeding again. It has been very heavy, much like my other periods in past times. I am still bleeding like this.

I had scheduled an appointment with my doctor for today but they canceled on me and said the next time I could come in would be August 2nd. So now I am freaking out because I've been bleeding so heavy for so long and I don't think it's normal. It's not showing any signs of letting up. I asked the woman on the phone if I will be ok to wait this out for another two weeks and she said she cannot tell me anything due to confidentiality. She said you can wait the two weeks or go someplace else. I'm heartbroken =[ I don't have any other place to go but the ER and I already owe them thousands of dollars because I don't have insurance.

Has anyone else experienced this after taking Provera? Should I continue to take the birth control pills or stop them? I don't know what to do =[
Reply With Quote
  #2  
July 16th, 2011, 09:35 PM
Platinum Supermommy
Join Date: Aug 2005
Location: USA
Posts: 7,429
You need to call your doc's office and speak with the nurse (which is probably a medical assitant) and leave a message for your doctor. I'd be UP IN ARMS if they cancelled on me and couldn't reschedule me for over a month. Personally, I'd recommend you either go to another doctor, or you call their office and leave a message for your doctor there.

Having BTDT, they're probably going to tell you to continue taking your BC pills as directed, but they also may not be strong enough (depending on what they put you on). But I can tell you that 9 times out of 10 they will not mess with your BC pills for 3-4 months because it takes your body that long to find a niche. So keep taking the BC pills as directed. As long as you are not bleeding through 1 pad per hour you should be okay. If you are bleeding through 1 pad an hour then you NEED to go to the emergency room. I bled for 10 weeks straight, and where I was tired and didn't feel so fabulous, I was okay and made it through. However if you have other issues going on, high blood pressure, diabetes, or any other chronic issues then you need to get into a doc's office somewhere or go to the emergency room (if it's a true emergency they cannot deny you regardless of what or how much you owe).

Good luck.

Also yes, once you stop taking the Provera it triggers a period. So it's normal to have bleeding for approximately 5-10 days 1-4 days after coming off of the Provera. More than likely, given that you were trying to make yourself have a period and then you took the BC pills your body is just confused. It very well may take a few weeks to a few months for things to level off and your body to figure itself out. Did they also put you on Metformin for the PCOS? I would advise you to eat a low glycemic diet, monitor and decrease your starches, increase your exercise, eat healthy, and continue with the BC pills as directed until you can get in to see your doc or until your doc will answer a phone call. Let them know you want to leave a message for the doctor.

Good luck and let us know how it goes! Hope that helped some at least.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 01:10 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0